Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 151, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 19, 2010, 3:22 PM CDT for Lawrence County, Richland County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2010, 3:22 PM CDT (20:22 UTC)
- Expired
- Jul 19, 2010, 4:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 45 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 10:38 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -358 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
033
WUUS53 KILX 192022
SVRILX
ILC101-159-192100-
/O.NEW.KILX.SV.W.0151.100719T2022Z-100719T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT MON JUL 19 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 400 PM CDT.
* AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF CHAUNCEY TO PARKERSBURG...AND MOVING EAST
AT 65 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
THESE STORMS HAVE PRODUCED WIND DAMAGE IN PARTS OF CLAY COUNTY AND
JUST WEST OF OLNEY IN THE PAST 30 MINUTES.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...ST. FRANCISVILLE...LAWRENCEVILLE AIRPORT...MOUNT
CARMEL AIRPORT AND BILLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3858 8814 3884 8785 3877 8750 3874 8750
3869 8753 3868 8755 3867 8758 3864 8762
3860 8761 3857 8765 3857 8809
TIME...MOT...LOC 2021Z 285DEG 56KT 3878 8768 3856 8794
WIND...HAIL 60MPH 0.88IN
$$
MILLER2 follow-up statements
631
WWUS53 KILX 192033
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT MON JUL 19 2010
ILC159-192043-
/O.CAN.KILX.SV.W.0151.000000T0000Z-100719T2100Z/
RICHLAND IL-
333 PM CDT MON JUL 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5
PM.
LAT...LON 3861 8792 3882 8773 3877 8750 3874 8750
3869 8753 3867 8758 3864 8762 3860 8761
3857 8765 3857 8792
TIME...MOT...LOC 2033Z 278DEG 41KT 3878 8758 3857 8783
$$
ILC101-192100-
/O.CON.KILX.SV.W.0151.000000T0000Z-100719T2100Z/
LAWRENCE IL-
333 PM CDT MON JUL 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE
COUNTY UNTIL 400 PM CDT...
AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIRDS TO 8 MILES NORTHEAST OF WEST SALEM...MOVING EAST
AT 50 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCISVILLE...MOUNT CARMEL AIRPORT AND BILLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3861 8792 3882 8773 3877 8750 3874 8750
3869 8753 3867 8758 3864 8762 3860 8761
3857 8765 3857 8792
TIME...MOT...LOC 2033Z 278DEG 41KT 3878 8758 3857 8783
WIND...HAIL 70MPH 0.88IN
$$
MILLER051
WWUS53 KILX 192051
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT MON JUL 19 2010
ILC101-192101-
/O.EXP.KILX.SV.W.0151.000000T0000Z-100719T2100Z/
LAWRENCE IL-
351 PM CDT MON JUL 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY WILL EXPIRE AT
400 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.
LAT...LON 3861 8792 3882 8773 3877 8750 3874 8750
3869 8753 3867 8758 3864 8762 3860 8761
3857 8765 3857 8792
TIME...MOT...LOC 2051Z 278DEG 41KT 3870 8733 3849 8758
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:35 PM CDT, 47 minutes earlier.
Area forecast discussion, Jul 19, 2:35 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 235 PM CDT MON JUL 19 2010 .DISCUSSION... ISSUED 220 PM CDT MON JUL 19 2010 SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT MAIN FORECAST CHALLENGE THIS PERIOD WILL BE WITH CONVECTION COVERAGE AND TIMING ALONG WITH AXIS OF HEAVY RAINFALL WITH THE STORMS TONIGHT AND TUESDAY. SHORT TERM OPERATIONAL MODELS ONCE AGAIN HAVING A DIFFICULT TIME WITH THE CURRENT CONVECTION AND EVENTUAL PLACEMENT OF STORMS LATER TONIGHT AS ADDITIONAL SHORTWAVE ENERGY PUSHES INTO THE MIDWEST. LOOKS AS IF THE GFS MAY HAVE A MORE REALISTIC LOOK TO THE QPF AXIS LATE TNT AFFECTING AREAS JUST NORTH OF OUR CWA. MODELS MAY BE SHIFTING THE ACTUAL SYNOPTIC SCALE BOUNDARY TOO FAR NORTH LATER TNT WITH THE BNDRY CLOSE TO THE I-70 CORRIDOR EARLY THIS AFTERNOON. WL CONTINUE WITH THE HIGHEST POPS ACRS THE NORTH AND MENTION HEAVY RAINFALL...BUT AT THIS POINT...THE I-74 CORRIDOR CAN TAKE SOME RAINFALL AS IT HAS MISSED OUT ON THE BULK OF THE RAIN THIS AFTN. AT THIS POINT...WL HOLD OFF ANY FLOOD HEADLINES AND UPDATE THE ESF PRODUCT LATER THIS AFTERNOON WITH ADDITIONAL INFORMATION REGARDING THE POTENTIAL HEAVY RAIN EVENT TONIGHT. SHORTWAVE AND ASSOCIATED THUNDERSTORMS SHOULD BE ONGOING ACRS PARTS OF THE FORECAST AREA TUESDAY MORNING...WITH A TEMPORARY BREAK IN THE STORMS INTO THE AFTN...BUT MODELS SUGGEST ANOTHER WAVE TO SHIFT ESE INTO THE MIDWEST RENEWING THE THUNDERSTORM THREAT LATER IN THE DAY...PROBABLY A BIT FURTHER SOUTH ALONG THE OUTFLOW BOUNDARY AND SOUTHWARD SHIFTING SYNOPTIC SCALE FRONT. NOT REAL CONFIDENT ON BOUNDARY PLACEMENT (EITHER SYNOPTIC OR MESOSCALE) SO WL CONTINUE TO HOLD WITH OUR CURRENT 40 TO 50 POPS INTO WEDNESDAY. MODELS ARE CONSISTENT IN SHOWING THE UPPER LEVEL RIDGE BUILDING SLOWLY NWD AS SIGNIFICANT SHORTWAVE ENERGY PUSHES INTO THE NRN ROCKIES LATE WEDNESDAY. THIS WILL SHIFT THE FRONT FURTHER NORTH AND TAKE THE HIGHER POPS NORTH AS WELL LATER WED NIGHT INTO THURSDAY. LONG TERM...FRIDAY THROUGH MONDAY UPPER LEVEL WAVE TRACKING ACRS THE NRN ROCKIES LATER IN THE WEEK WILL PUSH EAST ACRS THE UPPER LAKES LATE FRIDAY INTO SATURDAY BRINGING A COLD FRONT SOUTHEAST INTO THE AREA. TIMING OF THE COLD FRONT AND CONVECTION AHEAD OF IT STILL IN DOUBT WITH THE ECMWF A BIT SLOWER IN BRINGING THE FRONT SE INTO OUR AREA ON SATURDAY. WILL CONTINUE WITH THE LOW CHANCE POPS FOR AT LEAST THE START OF THE WEEKEND WITH THE FRONT EXPECTED TO ACTUALLY PASS THROUGH OUR FORECAST AREA. WL START TO TAKE PRECIP CHANCES OUT OF THE GRIDS SATURDAY NIGHT INTO SUNDAY AS ENSEMBLES SUGGEST SFC HIGH PRESSURE TO SETTLE SOUTHEAST INTO THE MIDWEST FOR LATE SAT NIGHT INTO SUNDAY. 12Z ECMWF INDICATES BOUNDARY TO START SHIFTING NORTH ACRS THE AREA ON MONDAY...A BIT DIFFERENT SCENARIO THEN PREVIOUS MODEL RUNS SUGGESTED...SO WL KEEP MONDAY DRY FOR NOW. SMITH && .AVIATION... ISSUED 1238 PM CDT MON JUL 19 2010 OVERALL FORECAST A BIT OF A PROBLEM. MANY SHORTWAVES MOVING INTO THE REGION IN AN INCREDIBLY WARM AND MOIST SFC AIRMASS. LINE OF TS MOVING THROUGH SWRN PORTIONS OF THE CWA THIS AFTERNOON...WITH PRECIP SHIELD POINTS NORTH AND TRAILING THE MORE INTENSE CONVECTION. VCTS THROUGH PIA BMI AND CMI FOR NOW...TIMING OUT THE TS FOR TEMPO GROUPS IN SPI AND DEC. MAIN ISSUE IS THE NEXT COUPLE OF WAVES...MODELS ARE NOT PICKING UP ON THE CURRENT CONVECTION ACROSS THE MIDWEST...NOR THE WAVE TRAIN BACK INTO THE NRN PLAINS. PUTTING VCTS IN THE TAFS FROM 07-09Z ALL THE WAY THROUGH THE MORNING HOURS. ACTIVE WEATHER WITH LOW CONFIDENCE IN THE OVERALL LOOK OF THINGS. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 19, 11:41 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 1141 AM CDT MON JUL 19 2010 ILZ027>031-036>038-041-201115- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1141 AM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME DAMAGING WINDS AND LARGE HAIL. LATER TONIGHT...ANOTHER CLUSTER OF STORMS IS EXPECTED TO DEVELOP OVER IOWA AND MOVE ACROSS THE NORTHERN HALF OF ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND INTENSE DANGEROUS LIGHTNING. IN ADDITION...UP TO 2 INCHES OF RAIN WILL BE POSSIBLE WHICH MAY CAUSE FLOODING. THE MOST LIKELY TIME FRAME FOR THE STRONGEST STORMS WILL BE DURING THE EARLY MORNING HOURS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SAME WEATHER PATTERN WILL CONTINUE INTO MIDWEEK AS A STATIONARY FRONT LINGERS ACROSS THE MIDWEST. THIS WILL CAUSE SEVERAL PERIODS OF THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE TUESDAY THROUGH THURSDAY. THERE WILL BE A CONTINUED RISK FOR HEAVY RAIN AND FLOODING...WITH 2 TO 4 INCHES OF RAINFALL POSSIBLE. FLASH FLOODING WITHIN THUNDERSTORMS MAY OCCUR...ALONG WITH LONGER TERM FLOODING OF RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. ILZ040-047-049-050-201115- CASS-MORGAN-SCHUYLER-SCOTT- 1141 AM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME DAMAGING WINDS AND LARGE HAIL. LATER TONIGHT...ANOTHER CLUSTER OF STORMS IS EXPECTED TO DEVELOP OVER IOWA AND MOVE ACROSS THE NORTHERN HALF OF ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND INTENSE DANGEROUS LIGHTNING. IN ADDITION...UP TO 2 INCHES OF RAIN WILL BE POSSIBLE WHICH MAY CAUSE FLOODING. THE MOST LIKELY TIME FRAME FOR THE STRONGEST STORMS WILL BE DURING THE EARLY MORNING HOURS AFTER MIDNIGHT. THE ILLINOIS RIVER AT HAVANA WILL FALL BELOW FLOOD STAGE THIS MORNING...HOWEVER FLOODING IS FORECAST TO CONTINUE AT BEARDSTOWN UNTIL THURSDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SAME WEATHER PATTERN WILL CONTINUE INTO MIDWEEK AS A STATIONARY FRONT LINGERS ACROSS THE MIDWEST. THIS WILL CAUSE SEVERAL PERIODS OF THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE TUESDAY THROUGH THURSDAY. DAMAGING WINDS AND VERY HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND LATE TONIGHT. ILZ042-043-048-051>053-061-066>068-071>073-201115- CHRISTIAN-CLAY-CRAWFORD-DE WITT-EFFINGHAM-JASPER-LAWRENCE-LOGAN- MACON-MENARD-RICHLAND-SANGAMON-SHELBY- 1141 AM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME DAMAGING WINDS AND LARGE HAIL. LATER TONIGHT...ANOTHER CLUSTER OF STORMS IS EXPECTED TO DEVELOP OVER IOWA AND MOVE ACROSS THE NORTHERN HALF OF ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND INTENSE DANGEROUS LIGHTNING. IN ADDITION...UP TO 2 INCHES OF RAIN WILL BE POSSIBLE WHICH MAY CAUSE FLOODING. THE MOST LIKELY TIME FRAME FOR THE STRONGEST STORMS WILL BE DURING THE EARLY MORNING HOURS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SAME WEATHER PATTERN WILL CONTINUE INTO MIDWEEK AS A STATIONARY FRONT LINGERS ACROSS THE MIDWEST. THIS WILL CAUSE SEVERAL PERIODS OF THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE TUESDAY THROUGH THURSDAY. DAMAGING WINDS AND VERY HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND LATE TONIGHT. ILZ044>046-054>057-062-063-201115- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- VERMILION- 1141 AM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME DAMAGING WINDS AND LARGE HAIL. LATER TONIGHT...ANOTHER CLUSTER OF STORMS IS EXPECTED TO DEVELOP OVER IOWA AND MOVE ACROSS THE NORTHERN HALF OF ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND INTENSE DANGEROUS LIGHTNING. IN ADDITION...UP TO 2 INCHES OF RAIN WILL BE POSSIBLE WHICH MAY CAUSE FLOODING. THE MOST LIKELY TIME FRAME FOR THE STRONGEST STORMS WILL BE DURING THE EARLY MORNING HOURS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SAME WEATHER PATTERN WILL CONTINUE INTO MIDWEEK AS A STATIONARY FRONT LINGERS ACROSS THE MIDWEST. THIS WILL CAUSE SEVERAL PERIODS OF THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE TUESDAY THROUGH THURSDAY. DAMAGING WINDS AND VERY HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. HJS
In the hours before
Local storm report, Jul 19, 2:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
233 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG 3 N MATTOON 39.52N 88.37W
07/19/2010 COLES IL MESONET
1.5 FOOT DIAMETER HEALTHY TREE SNAPPED ACROSS 1000 NORTH.
SWOP REPORT.
&&
BROLocal storm report, Jul 19, 2:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL CHARLESTON 39.48N 88.18W
07/19/2010 M1.50 INCH COLES IL MESONET
SWOP REPORT.
0236 PM TSTM WND GST CHARLESTON 39.48N 88.18W
07/19/2010 E60 MPH COLES IL MESONET
SWOP REPORT.
0236 PM TSTM WND GST MATTOON 39.48N 88.37W
07/19/2010 M62 MPH COLES IL ASOS
0224 PM TSTM WND DMG 2 SE ALLENVILLE 39.54N 88.51W
07/19/2010 MOULTRIE IL MESONET
AT 121 AND 1675 EAST. POWER LINES WERE BLOWN OVER AT NEAR
45 DEGREE ANGLE. SWOP REPORT.
&&
BROLocal storm report, Jul 19, 2:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG ALLENVILLE 39.56N 88.54W
07/19/2010 MOULTRIE IL MESONET
8 TO 12 INCH DIAMETER TREES DOWN. ONE TREE ON TOP OF A
GARAGE. SWOP REPORT.
&&
BROLocal storm report, Jul 19, 3:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 3 N PALESTINE 39.05N 87.61W
07/19/2010 E60 MPH CRAWFORD IL MESONET
SWOP REPORT.
0310 PM HAIL 3 N PALESTINE 39.05N 87.61W
07/19/2010 E0.75 INCH CRAWFORD IL MESONET
SWOP REPORT.
&&
BROLocal storm report, Jul 19, 3:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 2 W OLNEY 38.73N 88.12W
07/19/2010 RICHLAND IL TRAINED SPOTTER
NUMEROUS 1.5 FOOT DIAMETER TREES DOWN ALONG WITH POWER
LINE DONW.
0255 PM TSTM WND DMG FLORA 38.67N 88.48W
07/19/2010 CLAY IL EMERGENCY MNGR
10 INCH DIAMETER LIMBS DOWN.
&&
BROLocal storm report, Jul 19, 3:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL ASTORIA 40.23N 90.36W
07/19/2010 M1.00 INCH FULTON IL EMERGENCY MNGR
1145 AM TSTM WND DMG OAKFORD 40.10N 89.97W
07/19/2010 MENARD IL EMERGENCY MNGR
4 TO 5 INCH DIAMETER BRANCHES DOWN AND REPORTS OF LIGHT
POLES DOWN.
1235 PM HEAVY RAIN 6 SSE SPRINGFIELD 39.70N 89.60W
07/19/2010 M1.07 INCH SANGAMON IL MESONET
1.07 INCHES OF RAINFALL MEASURED IN 50 MINUTES. COCORAHS
REPORT.
1245 PM HEAVY RAIN 1 NW JACKSONVILLE 39.74N 90.25W
07/19/2010 M1.06 INCH MORGAN IL MESONET
1.06 INCHES OF RAIN FELL IN PREVIOUS 45 MINUTES. COCORAHS
REPORT.
0105 PM TSTM WND GST 2 SW TAYLORVILLE 39.50N 89.29W
07/19/2010 E70.00 MPH CHRISTIAN IL CO-OP OBSERVER
SOME TREE LIMBS DOWN WITH SIZE UNKNOWN AT THIS TIME.
0110 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
07/19/2010 CHRISTIAN IL EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DWON, ROOF OFF HOME, METAL
BUILDING INTO HOME AND TREE ONTO CAR IN TAYLORVILLE.
0125 PM TSTM WND GST TAYLORVILLE 39.52N 89.26W
07/19/2010 M51.00 MPH CHRISTIAN IL AWOS
0152 PM TSTM WND DMG FINDLAY 39.52N 88.75W
07/19/2010 SHELBY IL PUBLIC
GARAGE DESTROYED AND TREES UPROOTED WITHIN TOWN. PUBLIC
REPORT RELAYED THROUGH LAW ENFORCEMENT.
0156 PM TSTM WND GST MOUNT ZION 39.78N 88.88W
07/19/2010 E50.00 MPH MACON IL TRAINED SPOTTER
SOME TREE LIMBS DOWN.
0200 PM HAIL 1 NE MATTOON 39.49N 88.36W
07/19/2010 M1.00 INCH COLES IL EMERGENCY MNGR
0200 PM TSTM WND DMG SULLIVAN 39.60N 88.61W
07/19/2010 MOULTRIE IL LAW ENFORCEMENT
WIDESPREAD DAMAGE WITH ROOFS OFF HOMES AND TREES DOWN.
0203 PM HAIL 2 SSW MATTOON 39.45N 88.38W
07/19/2010 E0.75 INCH COLES IL TRAINED SPOTTER
ONE MILE SOUTHWEST OF OLD STATE MOBILE HOME VILLAGE.
0214 PM TSTM WND GST MATTOON 39.48N 88.37W
07/19/2010 M53.00 MPH COLES IL ASOS
0218 PM TSTM WND GST 1 N MATTOON 39.49N 88.37W
07/19/2010 E70.00 MPH COLES IL EMERGENCY MNGR
DEBRIS IN THE AIR.
0220 PM TSTM WND GST 3 N MATTOON 39.52N 88.37W
07/19/2010 M60.00 MPH COLES IL MESONET
0224 PM TSTM WND DMG 2 SE ALLENVILLE 39.54N 88.51W
07/19/2010 MOULTRIE IL MESONET
AT 121 AND 1675 EAST. POWER LINES WERE BLOWN OVER AT NEAR
45 DEGREE ANGLE. SWOP REPORT.
0224 PM NON-TSTM WND GST 1 NE MATTOON 39.49N 88.36W
07/19/2010 E70.00 MPH COLES IL EMERGENCY MNGR
0224 PM HAIL 1 E CHARLESTON 39.48N 88.16W
07/19/2010 M0.50 INCH COLES IL EMERGENCY MNGR
0224 PM TSTM WND DMG 3 N MATTOON 39.52N 88.37W
07/19/2010 COLES IL MESONET
1.5 FOOT DIAMETER HEALTHY TREE SNAPPED ACROSS 1000 NORTH.
SWOP REPORT.
0224 PM TSTM WND DMG ALLENVILLE 39.56N 88.54W
07/19/2010 MOULTRIE IL MESONET
8 TO 12 INCH DIAMETER TREES DOWN. ONE TREE ON TOP OF A
GARAGE. SWOP REPORT.
0236 PM TSTM WND GST MATTOON 39.48N 88.37W
07/19/2010 M62.00 MPH COLES IL ASOS
0236 PM HAIL CHARLESTON 39.48N 88.18W
07/19/2010 M1.50 INCH COLES IL MESONET
SWOP REPORT.
0236 PM TSTM WND GST CHARLESTON 39.48N 88.18W
07/19/2010 E60.00 MPH COLES IL MESONET
SWOP REPORT.
0255 PM TSTM WND DMG FLORA 38.67N 88.48W
07/19/2010 CLAY IL EMERGENCY MNGR
10 INCH DIAMETER LIMBS DOWN.
0305 PM TSTM WND DMG 2 W OLNEY 38.73N 88.12W
07/19/2010 RICHLAND IL TRAINED SPOTTER
NUMEROUS 1.5 FOOT DIAMETER TREES DOWN ALONG WITH POWER
LINE DONW.
0310 PM HAIL 3 N PALESTINE 39.05N 87.61W
07/19/2010 E0.75 INCH CRAWFORD IL MESONET
SWOP REPORT.
0310 PM TSTM WND GST 3 N PALESTINE 39.05N 87.61W
07/19/2010 E60.00 MPH CRAWFORD IL MESONET
SWOP REPORT.
&&
BROThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 10:36 AM CDT | Special Weather Statement | ILX | Cass, Mason, Schuyler | 54 min |
| Jul 19, 10:54 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler | 66 min |
| Jul 19, 11:45 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 60 min |
| Jul 19, 11:59 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 61 min |
| Jul 19, 12:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 64 min |
| Jul 19, 1:21 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 54 min |
| Jul 19, 1:55 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas | 65 min |
| Jul 19, 2:06 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie | 39 min |
| Jul 19, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 65 min |
| Jul 19, 2:50 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 25 min |
| Jul 19, 5:43 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.